# SDR HNAA2015021300041

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,220 hours, 65,609 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Inverter
- Part number: DH103024600C11B
- Part serial: 272S8
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROTTEN FISH ODOR IN COCKPIT.  R & R SECONDARY INVERTER IAW MM 24-22-00.  OPS CHECKED GOOD.  NO OTHER SOURCE OF ODOR FOUND.  OK FOR SERVICE.
